# SDR AWXA0000169

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEVEL 2 CORROSION, CREASE BEAM AT BS 724 LBL 68.5 WL 208.  FOUND CORROSION OUT OF LIMITS.  INSTALLED NEW CREASE BEAM IAW B757 SRM 51-40-02 PG 1-4.  REMOVED CREASE BEAM AT BS 665 - 755 LBL 68.5 WL 208.
